It seems that taking BCPs is in my favour since I struggle with acne and irregular periods (i.e 49 day - 90 cycles when i'm stressed). But I'm concerned that there may be an underlying cause to my physiological condition. I don't think I have Polycystic Ovarian Syndrome, but I'm worried that my period will stop after stopping BCPs. Any input?
Posts: 39 | From: Montreal | Registered: Sep 2006
| IP: Logged |
Have you spoken with your doctor about this? If not, then she/he is the person to call with your concerns. There may be something underlying your irregularity, like PCOS or endometreosis. We're not doctors. And without knowing your family history, medical history, and doing some exams and tests nobody is going to be able to help you get to the bottom of this.
-------------------- Sarah Liz Posts: 7316 | From: USA | Registered: Oct 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.